# SDR 2001UALA00454

- Difficulty date: April 9, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 36,506 hours, 21,155 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 LEADING EDGE FLAP INDICATION PROBLEM. SUPPLEMENTAL DATA UPDATE REPLACED LEADING EDGE FLAP EXTEND PROXIMITY SENSOR S173.
